# SDR SWIA201540893

- Difficulty date: February 21, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 32,773 hours, 27,137 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STUB FAIRING CHAFED, C-CHECK, RO 3/12/15, RT FLAP STUB FAIRING CHAFE OUT OF LIMITS IAW REO.   REPLACED RT FLAP STUB FAIRING IAW DWG AND SRM.
